RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 101–118 (Mi umn2618)  

This article is cited in 3 scientific papers (total in 3 papers)

On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem

E. N. Domanskii


Full text: PDF file (1272 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:5, 123–144

Bibliographic databases:

UDC: 517.948+513.88
MSC: 65L20, 65F22, 65Dxx
Received: 09.12.1985

Citation: E. N. Domanskii, “On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem”, Uspekhi Mat. Nauk, 42:5(257) (1987), 101–118; Russian Math. Surveys, 42:5 (1987), 123–144

Citation in format AMSBIB
\Bibitem{Dom87}
\by E.~N.~Domanskii
\paper On~the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 101--118
\mathnet{http://mi.mathnet.ru/umn2618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928776}
\zmath{https://zbmath.org/?q=an:0656.65056|0642.65039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..123D}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 5
\pages 123--144
\crossref{https://doi.org/10.1070/RM1987v042n05ABEH001469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P735400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2618
  • http://mi.mathnet.ru/eng/umn/v42/i5/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kozlov, V. G. Maz'ya, A. V. Fomin, “An iterative method for solving the Cauchy problem for elliptic equations”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 45–52  mathnet  mathscinet  zmath  isi
    2. E. N. Domanskii, “On Maslov regularizability of discontinuous mappings”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 27–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. N. Domanskii, “Sequential regularizability in the sense of Maslov for improperly posed problems”, Math. Notes, 56:4 (1994), 1036–1042  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:286
    Full text:95
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020